# SDR SWAA2014021024951

- Difficulty date: February 6, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 56,280 hours, 33,243 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA220798C
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, FUEL IMBALANCE IN FLIGHT CROSS FEED CB POPPED IN FLIGHT.  R & R ENGINE FUEL CROSS FEED VLV ACTUATOR IAW AMM.
